Functiones et Approximatio Commentarii Mathematici

Construction of generalized modular integrals

Wissam Raji

Full-text: Open access


In this paper, we find a functional equation that characterizes the series involved in the Fourier coefficients of generalized modular forms of large negative real weights.

Article information

Funct. Approx. Comment. Math., Volume 41, Number 2 (2009), 105-112.

First available in Project Euclid: 18 December 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 11F20: Dedekind eta function, Dedekind sums

generalized modular forms Eichler integrals cohomology groups


Raji, Wissam. Construction of generalized modular integrals. Funct. Approx. Comment. Math. 41 (2009), no. 2, 105--112. doi:10.7169/facm/1261157803.

Export citation


  • M. Eichler, Grenzkreisgruppen und kettenbruchartige Algorithmen, Acta Arith. 11 (1965), 169--180.
  • M. Knopp, Some new results on the Eichler Cohomology of automorphic forms, Bull. Amer. Math. Soc. 80 (1974), 607--632.
  • M. Knopp, G. Mason, Generalized modular forms. J. Number Theory 99 (2003), 1--18.
  • M. Knopp, W. Raji, Eichler cohomology for generalized modular forms II. To appear in International Journal of Number Theory.
  • D. Niebur, Construction of Automorphic forms and integrals. Trans. of the AMS. 191 (1974), 373--385.
  • H. Petersson, Konstruktion der Modulformen und zu gewissen Grenzkreisgruppen gehorigen automorphen Formen von positiver reeller Dimension und die vollstandige Bestimmung threr Fourier koeffizienten, S.B. Heidelberger Akad. Wiss Math.-Nat. Kl. 1950, 417--494. MR 12, 806.
  • W. Raji, Fourier coefficients of generalized modular forms of negative weights, International journal of Number Theory 5(2) (2009), 153--160.